MathSciNet Relay Station
MathSciNet bibliographic data
MR2477018 (2010a:35127) 35K57 (35Q51)
Nec, Y.; Nepomnyashchy, A. A.; Golovin, A. A. Front-type solutions of fractional Allen-Cahn equation. Phys. D 237 (2008), no. 24, 3237–3251.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement